UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
FFT formulations of adaptive Fourier decomposition Journal article
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017,Volume: 324,Page: 204-215
Authors:  Gao, You;  Ku, Min;  Qian, Tao;  Wang, Jianzhong
Favorite  |  View/Download:15/0  |  Submit date:2018/10/30
Fast Fourier Transform  Computational Complexity  Adaptive Decomposition  Greedy Algorithm  Reproducing Kernel Hilbert Space